期刊文献+
共找到2,337篇文章
< 1 2 117 >
每页显示 20 50 100
Filtering Function Method for the Cauchy Problem of a Semi-Linear Elliptic Equation 被引量:2
1
作者 Hongwu Zhang Xiaoju Zhang 《Journal of Applied Mathematics and Physics》 2015年第12期1599-1609,共11页
A Cauchy problem for the semi-linear elliptic equation is investigated. We use a filtering function method to define a regularization solution for this ill-posed problem. The existence, uniqueness and stability of the... A Cauchy problem for the semi-linear elliptic equation is investigated. We use a filtering function method to define a regularization solution for this ill-posed problem. The existence, uniqueness and stability of the regularization solution are proven;a convergence estimate of H?lder type for the regularization method is obtained under the a-priori bound assumption for the exact solution. An iterative scheme is proposed to calculate the regularization solution;some numerical results show that this method works well. 展开更多
关键词 ILL-POSED PROBLEM CAUCHY PROBLEM semi-linear elliptic equation FILTERING Function Method Convergence Estimate
下载PDF
Domain Decomposition of an Optimal Control Problem for Semi-Linear Elliptic Equations on Metric Graphs with Application to Gas Networks
2
作者 Günter Leugering 《Applied Mathematics》 2017年第8期1074-1099,共26页
We consider optimal control problems for the flow of gas in a pipe network. The equations of motions are taken to be represented by a semi-linear model derived from the fully nonlinear isothermal Euler gas equations. ... We consider optimal control problems for the flow of gas in a pipe network. The equations of motions are taken to be represented by a semi-linear model derived from the fully nonlinear isothermal Euler gas equations. We formulate an optimal control problem on a given network and introduce a time discretization thereof. We then study the well-posedness of the corresponding time-discrete optimal control problem. In order to further reduce the complexity, we consider an instantaneous control strategy. The main part of the paper is concerned with a non-overlapping domain decomposition of the semi-linear elliptic optimal control problem on the graph into local problems on a small part of the network, ultimately on a single edge. 展开更多
关键词 Optimal Control Gas Networks Euler’s equation HIERARCHY of Models semi-linear APPROXIMATION Non-Overlapping DOMAIN DECOMPOSITION
下载PDF
ELLIPTIC EQUATIONS IN DIVERGENCE FORM WITH DISCONTINUOUS COEFFICIENTS IN DOMAINS WITH CORNERS
3
作者 Jun CHEN Xuemei DENG 《Acta Mathematica Scientia》 SCIE CSCD 2024年第5期1903-1915,共13页
We study equations in divergence form with piecewise Cαcoefficients.The domains contain corners and the discontinuity surfaces are attached to the edges of the corners.We obtain piecewise C^(1,α) estimates across th... We study equations in divergence form with piecewise Cαcoefficients.The domains contain corners and the discontinuity surfaces are attached to the edges of the corners.We obtain piecewise C^(1,α) estimates across the discontinuity surfaces and provide an example to illustrate the issue regarding the regularity at the corners. 展开更多
关键词 elliptic equations divergence form discontinuous coefficients corner regularity
下载PDF
The Regularity of Solutions to Mixed Boundary Value Problems of Second-Order Elliptic Equations with Small Angles
4
作者 Mingyu Wu 《Journal of Applied Mathematics and Physics》 2024年第4期1043-1049,共7页
This paper considers the regularity of solutions to mixed boundary value problems in small-angle regions for elliptic equations. By constructing a specific barrier function, we proved that under the assumption of suff... This paper considers the regularity of solutions to mixed boundary value problems in small-angle regions for elliptic equations. By constructing a specific barrier function, we proved that under the assumption of sufficient regularity of boundary conditions and coefficients, as long as the angle is sufficiently small, the regularity of the solution to the mixed boundary value problem of the second-order elliptic equation can reach any order. 展开更多
关键词 Mixed Boundary Value Problems for elliptic equations Small-Angle Boundary Value Problems Regularity of Solutions to elliptic equations
下载PDF
Besov Estimates for Sub-Elliptic Equations in the Heisenberg Group
5
作者 Huimin Cheng Feng Zhou 《Advances in Pure Mathematics》 2024年第9期744-758,共15页
In this article, we deal with weak solutions to non-degenerate sub-elliptic equations in the Heisenberg group, and study the regularities of solutions. We establish horizontal Calderón-Zygmund type estimate in Be... In this article, we deal with weak solutions to non-degenerate sub-elliptic equations in the Heisenberg group, and study the regularities of solutions. We establish horizontal Calderón-Zygmund type estimate in Besov spaces with more general assumptions on coefficients for both homogeneous equations and non-homogeneous equations. This study of regularity estimates expands the Calderón-Zygmund theory in the Heisenberg group. 展开更多
关键词 Heisenberg Group Sub-elliptic equations REGULARITY Besov Spaces
下载PDF
A priori estimates versus arbitrarily large solutions for fractional semi-linear elliptic equations with critical Sobolev exponent
6
作者 Xusheng Du Hui Yang 《Science China Mathematics》 SCIE CSCD 2023年第9期1965-1992,共28页
We study positive solutions to the fractional semi-linear elliptic equation(−∆)σu=K(x)u n+2σn−2σin B2\{0}with an isolated singularity at the origin,where K is a positive function on B2,the punctured ball B2\{0}⊂Rn ... We study positive solutions to the fractional semi-linear elliptic equation(−∆)σu=K(x)u n+2σn−2σin B2\{0}with an isolated singularity at the origin,where K is a positive function on B2,the punctured ball B2\{0}⊂Rn with n>2,σ∈(0,1),and(−∆)σis the fractional Laplacian.In lower dimensions,we show that for any K∈C1(B2),a positive solution u always satisfies that u(x)6 C|x|−(n−2σ)/2 near the origin.In contrast,we construct positive functions K∈C1(B2)in higher dimensions such that a positive solution u could be arbitrarily large near the origin.In particular,these results also apply to the prescribed boundary mean curvature equations on B n+1. 展开更多
关键词 fractional elliptic equations boundary mean curvature equations local estimates large singular solutions
原文传递
A Class of the Singularly Perturbed Boundary Value Problems for Elliptic Equation with a Super Surface of Turning Point in n-dimensional Space 被引量:6
7
作者 王庚 《Chinese Quarterly Journal of Mathematics》 CSCD 2002年第1期41-46,共6页
In this paper, we study a class singular perturbed elliptic equation boundary value problem with a super surface of turning point in n-dimensional space by using the method of multiple scales and the comparison theore... In this paper, we study a class singular perturbed elliptic equation boundary value problem with a super surface of turning point in n-dimensional space by using the method of multiple scales and the comparison theorem. The uniformly valid asymptotic approxmations of solutions for the boundary value problem is constructed. 展开更多
关键词 singular perturbation turning point elliptic equation
下载PDF
The Singularly Perturbed Boundary Value Problems for Elliptic Equation with Turning Point 被引量:1
8
作者 陈松林 莫嘉琪 《Chinese Quarterly Journal of Mathematics》 CSCD 2000年第3期12-16,共5页
The singularly perturbed elliptic equation boundary value problem with turning point is considered. Using the method of multiple scales and the comparison theorem, the asymptotic behavior of solution for the boundary ... The singularly perturbed elliptic equation boundary value problem with turning point is considered. Using the method of multiple scales and the comparison theorem, the asymptotic behavior of solution for the boundary value problem is studied. 展开更多
关键词 singular perturbation boundary value problem elliptic equation
下载PDF
Positive Solutions of a Semilinear Elliptic Equation with Coefficient That Changes Sign
9
作者 马如云 姚庆六 李宝麟 《Chinese Quarterly Journal of Mathematics》 CSCD 2002年第4期10-14,共5页
We prove the existence of a positive solution to the problem-Δu=a(x)f(u), x∈Ω, u(x)=0,x∈Ω,where Ω is a bounded domain in R n with smooth boundary, a(x) is allowed to change sign.
关键词 elliptic equation positive solution Leray-Schauder fixed point theorem
下载PDF
A class of quasilinear equations with-1 powers
10
作者 ZHANG Heng SUN Yijing 《中国科学院大学学报(中英文)》 北大核心 2025年第1期13-19,共7页
This paper deals with quasilinear elliptic equations of singular growth like-Δu-uΔ(u^(2))=a(x)u^(-1).We establish the existence of positive solutions for general a(x)∈L^(p)(Ω),p>2,whereΩis a bounded domain inℝ... This paper deals with quasilinear elliptic equations of singular growth like-Δu-uΔ(u^(2))=a(x)u^(-1).We establish the existence of positive solutions for general a(x)∈L^(p)(Ω),p>2,whereΩis a bounded domain inℝ^(N)with N≥1. 展开更多
关键词 quasilinear singular equation -1 power elliptic equation
下载PDF
A CLASS OF SINGULARLY PERTURBED GENERALIZED BOUNDARY VALUE PROBLEMS FOR QUASI-LINEAR ELLIPTIC EQUATION OF HIGHER ORDER 被引量:19
11
作者 MO Jia-qi(莫嘉琪) +1 位作者 OUYANG Cheng(欧阳成) 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 2001年第3期372-378,共7页
The singularly perturbed generalized boundary value problems far the quasi- linear elliptic equation of higher order are considered. Under suitable conditions, the existence, uniqueness and asymptotic behavior of the ... The singularly perturbed generalized boundary value problems far the quasi- linear elliptic equation of higher order are considered. Under suitable conditions, the existence, uniqueness and asymptotic behavior of the generalized solution for the Dirichlet problems are studied. 展开更多
关键词 elliptic equation singular perturbation generalized solution
下载PDF
Some new exact solutions of Jacobian elliptic function about the generalized Boussinesq equation and Boussinesq-Burgers equation 被引量:9
12
作者 张亮 张立凤 李崇银 《Chinese Physics B》 SCIE EI CAS CSCD 2008年第2期403-410,共8页
By using the modified mapping method, we find some new exact solutions of the generalized Boussinesq equation and the Boussinesq-Burgers equation. The solutions obtained in this paper include Jacobian elliptic functio... By using the modified mapping method, we find some new exact solutions of the generalized Boussinesq equation and the Boussinesq-Burgers equation. The solutions obtained in this paper include Jacobian elliptic function solutions, combined Jacobian elliptic function solutions, soliton solutions, triangular function solutions. 展开更多
关键词 generalized Boussinesq equation Boussinesq-Burgers equation Jacobian elliptic function modified mapping method
下载PDF
The Jacobi elliptic function-like exact solutions to two kinds of KdV equations with variable coefficients and KdV equation with forcible term 被引量:10
13
作者 套格图桑 斯仁到尔吉 《Chinese Physics B》 SCIE EI CAS CSCD 2006年第12期2809-2818,共10页
By use of an auxiliary equation and through a function transformation, the Jacobi elliptic function wave-like solutions, the degenerated soliton-like solutions and the triangle function wave solutions to two kinds of ... By use of an auxiliary equation and through a function transformation, the Jacobi elliptic function wave-like solutions, the degenerated soliton-like solutions and the triangle function wave solutions to two kinds of Korteweg de Vries (KdV) equations with variable coefficients and a KdV equation with a forcible term are constructed with the help of symbolic computation system Mathematica, where the new solutions are also constructed. 展开更多
关键词 auxiliary equation KdV equation with variable coefficients KdV equation with a forcible term Jacobi elliptic function-like exact solutions
下载PDF
INTERIOR ESTIMATES IN MORREY SPACES FOR SOLUTIONS OF ELLIPTIC EQUATIONS AND WEIGHTED BOUNDEDNESS FOR COMMUTATORS OF SINGULAR INTEGRAL OPERATORS 被引量:14
14
作者 刘岚喆 《Acta Mathematica Scientia》 SCIE CSCD 2005年第1期89-94,共6页
It is proved that, for the nondivergence elliptic equations Σi,jn=1aijuxixj=f, if f belongs to the generalized Morrey spaces Lp, (w), then uxixj ∈ Lp, (w), where u is the W2,p-solution of the equations. In order to ... It is proved that, for the nondivergence elliptic equations Σi,jn=1aijuxixj=f, if f belongs to the generalized Morrey spaces Lp, (w), then uxixj ∈ Lp, (w), where u is the W2,p-solution of the equations. In order to obtain this, the author first establish the weighted boundedness for the commutators of some singular integral operators on Lp, (w). 展开更多
关键词 Nondivergence elliptic equation generalized Morrey space commutator of singular integral operator Ap weight
下载PDF
Solving Nonlinear Wave Equations by Elliptic Equation 被引量:12
15
作者 FUZun-Tao LIUShi-Da LIUShi-Kuo 《Communications in Theoretical Physics》 SCIE CAS CSCD 2003年第5期531-536,共6页
The elliptic equation is taken as a transformation and applied to solve nonlinear wave equations. It is shown that this method is more powerful to give more kinds of solutions, such as rational solutions, solitary wav... The elliptic equation is taken as a transformation and applied to solve nonlinear wave equations. It is shown that this method is more powerful to give more kinds of solutions, such as rational solutions, solitary wave solutions,periodic wave solutions and so on, so it can be taken as a generalized method. 展开更多
关键词 elliptic equation Jacobi elliptic function nonlinear equation periodic wave solution
下载PDF
Construction of doubly-periodic solutions to nonlinear partial differential equations using improved Jacobi elliptic function expansion method and symbolic computation 被引量:7
16
作者 赵雪芹 智红燕 张鸿庆 《Chinese Physics B》 SCIE EI CAS CSCD 2006年第10期2202-2209,共8页
Some doubly-periodic solutions of the Zakharov-Kuznetsov equation are presented. Our approach is to introduce an auxiliary ordinary differential equation and use its Jacobi elliptic function solutions to construct dou... Some doubly-periodic solutions of the Zakharov-Kuznetsov equation are presented. Our approach is to introduce an auxiliary ordinary differential equation and use its Jacobi elliptic function solutions to construct doubly-periodic solutions of the Zakharov-Kuznetsov equation, which has been derived by Gottwald as a two-dimensional model for nonlinear Rossby waves. When the modulus k →1, these solutions reduce to the solitary wave solutions of the equation. 展开更多
关键词 Jacobi elliptic function method doubly-periodic solutions Zakharov-Kuznetsov equation
下载PDF
New Jacobian Elliptic Function Solutions to Modified KdV Equation: Ⅰ 被引量:9
17
作者 YAN Zhen-Ya 《Communications in Theoretical Physics》 SCIE CAS CSCD 2002年第8期143-146,共4页
An extended Jacobian elliptic function expansion method presented recently by us is applied to the mKdVequation such that thirteen families of Jacobian elliptic function solutions including both new solutions and Fu&#... An extended Jacobian elliptic function expansion method presented recently by us is applied to the mKdVequation such that thirteen families of Jacobian elliptic function solutions including both new solutions and Fu's allresults are obtained. When the modulus m → 1 or 0, we can find the corresponding six solitary wave solutions and sixtrigonometric function solutions. This shows that our method is more powerful to construct more exact Jacobian ellipticfunction solutions and can be applied to other nonlinear differential equations. 展开更多
关键词 MODIFIED KDV equation JACOBIAN elliptic function SOLITARY wave solution trigonometric functionsolution
下载PDF
AN EXISTENCE THEOREM OF SOLUTIONS FOR SEMILINEAR ELLIPTIC EQUATIONS ON R^N 被引量:3
18
作者 唐春雷 《Acta Mathematica Scientia》 SCIE CSCD 1999年第3期289-292,共4页
An existent theorem is obtained for nonzero W-1,W-2(R-N) solutions of the following equations on R-N -Delta u + b(x)u = f(x,u), x is an element of R-N, where b is periodic for some variables and coercive for the other... An existent theorem is obtained for nonzero W-1,W-2(R-N) solutions of the following equations on R-N -Delta u + b(x)u = f(x,u), x is an element of R-N, where b is periodic for some variables and coercive for the others, f is superlinear. 展开更多
关键词 semilinear elliptic equation PERIODICITY COERCIVITY superlinearity critical point
下载PDF
SEPARATION PROPERTY OF POSITIVE RADIAL SOLUTIONS FOR A GENERAL SEMILINEAR ELLIPTIC EQUATION 被引量:3
19
作者 杨芬 张丹丹 《Acta Mathematica Scientia》 SCIE CSCD 2011年第1期181-193,共13页
The asymptotic behavior at infinity and an estimate of positive radial solutions of the equation △u + sum from i=1 to k cirli upi = 0, x ∈ Rn,(0.1)are obtained and the structure of separation property of positive... The asymptotic behavior at infinity and an estimate of positive radial solutions of the equation △u + sum from i=1 to k cirli upi = 0, x ∈ Rn,(0.1)are obtained and the structure of separation property of positive radial solutions of Eq. (0.1) with different initial data α is discussed. 展开更多
关键词 Asymptotic behavior separation property semilinear elliptic equation
下载PDF
THE SINGULARLY PERTURBED BOUNDARY VALUE PROBLEMS FOR HIGHER ORDER SEMILINEAR ELLIPTIC EQUATIONS 被引量:3
20
作者 莫嘉琪 许玉兴 《Acta Mathematica Scientia》 SCIE CSCD 1997年第1期44-50,共7页
In this paper a singular perturbation of boundary value problem for elliptic partial differential equations of higher order is considered by using the differential inequalities. The uniformly valid asymptotic expansio... In this paper a singular perturbation of boundary value problem for elliptic partial differential equations of higher order is considered by using the differential inequalities. The uniformly valid asymptotic expansion in entire region is obtained. 展开更多
关键词 differential inequality singular perturbation asymptotic expansion elliptic partial differential equation boundary value problem
下载PDF
上一页 1 2 117 下一页 到第
使用帮助 返回顶部